Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 36, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 19, 2011, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2011, 12:00 AM CST (06:00 UTC)
- Expired
- Nov 19, 2011, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
806 WHUS74 KMOB 190600 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1200 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT... .EASTERLY WINDS HAVE INCREASED TO 20 TO 25 KNOTS WITH SEAS 5 TO 8 FEET. GMZ655-675-191500- /O.NEW.KMOB.SC.Y.0036.111119T0600Z-111119T1500Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1200 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS:EASTERLY 20 TO 25 KNOTS * SEAS:5 TO 8 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
780 WHUS74 KMOB 190944 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 344 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... .EASTERLY WINDS HAVE INCREASED TO 20 TO 25 KNOTS WITH SEAS 5 TO 8 FEET. THE STRONG EAST WINDS WILL DECREASE AND BECOME SOUTHEAST BY LATE MORNING AND EARLY AFTERNOON. GMZ630-650-670-191700- /O.EXB.KMOB.SC.Y.0036.000000T0000Z-111119T1700Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 344 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. * WINDS:EASTERLY 20 TO 25 KNOTS. * BAY WATERS ROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-675-191700- /O.EXT.KMOB.SC.Y.0036.000000T0000Z-111119T1700Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING. * WINDS:EASTERLY 20 TO 25 KNOTS. * SEAS:5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 11:44 PM CST, 16 minutes earlier.
Area forecast discussion, Nov 18, 11:44 PM CST, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1144 PM CST FRI NOV 18 2011 .AVIATION UPDATE 19/06Z...SATELLITE LOOPS SHOW AN AREA OF CLOUDS HAVE MOVED INLAND OVER THE WESTERN HALF OF THE AREA AND SHOULD STREAM NORTH OVER THE SAME AREAS OVERNIGHT. CEILINGS MOSTLY MVFR. OTHER CLOUDINESS WILL MOVE ONSHORE OVER THE EAST LATER TONIGHT WITH MVFR CEILINGS. SATURDAY LOOKS TO BE MOSTLY MVFR THROUGH THE DAY. TOWARD SUNRISE WE MAY SEE A SPRINKLE OR TWO NEAR THE COAST. /11 MARINE UPDATE...WILL DO A QUICK UPDATE TO STARTS SCA'S FOR THE EASTERN SECTIONS OVERNIGHT. WINDS HAVE CAME UP TO OVER 20 KNOTS WITH SEAS 5 TO 8 FEET. SHOULD DIMINISH DURING THE DAY SATURDAY AS THE GRADIENT RELAXES. /11 ***************************PREVIOUS******************************* .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...SURFACE HIGH WILL MOVE EAST OF THE AREA TONIGHT WITH MOST NUMERICAL FORECAST PRODUCTS INDICATE A FAST REBOUND OF RH INTO THE THE AREA. SOUTHEAST FLOW DEVELOPING IN THE BOUNDARY LAYER LEADING TO MOSTLY CLOUDY SKIES WITH A FEW PATCHES OF RAIN POSSIBLE BY LATE TONIGHT GENERALLY OFFSHORE WORKING ITS WAY NORTH OVER TIME. THIS WILL CONTINUE TO BRING MINIMA BACK UP AS WELL INTO THE 40S. THE LOW LEVEL FLOW BECOMES MORE SOUTHEAST AND OVERLAIN BY A SOUTHWEST FLOW FROM ABOUT 850 MB UPWARD TO 500MB. THIS FEATURE ALIGNMENT WILL ALLOW RH TO INCREASE GREATLY OVER THE WEEKEND...AND WITH WIND VEERING WITH HEIGHT...ALSO INDICATES WARM ADVECTION IN A WEAK ISENTROPIC FORCING SITUATION WHICH SHOULD BEGIN EARLY SATURDAY WHILE WORKING ITS WAY NORTHWARD ALONG THE 295K SURFACE. CONSIDERING THESE FEATURES WE HAVE MAINTAINED THE SLIGHT CHANCE FOR RAIN OVER THE WEEKEND BUT THE STABLE LAYER IN FORECAST SOUNDINGS AROUND 850 MB INDICATES THUNDER IS OUT OF THE PICTURE. .LONG TERM (MONDAY THROUGH THANKSGIVING DAY)...LOW LEVEL FLOW BECOMES MORE SOUTHEAST SATURDAY AND SUNDAY...BUT WITH A SOUTHWEST FLOW FROM ABOUT 850 MB AND HIGHER. THIS PATTERN WILL ALLOW LOW LEVEL HUMIDITY TO INCREASE RAPIDLY OVER THE WEEKEND. WEAK ISENTROPIC FORCING IS SHOWN OVER THE REGION WITH MODELS STILL INDICATING WEAK TO MODERATE NET RISE ALONG THE 295K SURFACE. MAINTAINING SLIGHT CHANCE FOR SHOWERS OVER THE WEEKEND. MODEL SOUNDINGS STILL SHOW THAT CAP AROUND 850 MB...SO THUNDER IS OUT OF THE PICTURE THIS WEEKEND. A LITTLE MORE DRY IN THE LOWER LAYERS ON MONDAY...SO NOT EXPECTING ANY PCPN THAT DAY...ESPECIALLY WITH AFOREMENTIONED CAP REMAINING IN PLACE. THE CAP WEAKENS AND A DEEPER MOIST ATMOSPHERE RETURNS LATE TUESDAY INTO VERY EARLY WEDNESDAY AS A FRONT APPROACHES THE FCST AREA FROM THE WEST. AT THIS TIME...MODELS INDICATE THAT THE FRONT AND ASSOCIATED DYNAMICS WILL MOVE ACROSS THE FCST AREA EARLY WEDNESDAY THROUGH ABOUT MIDDAY WEDNESDAY. THIS SHOULD BRING THE NEXT HIGHER CHANCE FOR CONVECTIVE RAIN SHOWERS AND THUNDERSTORMS TO THE REGION LATE TUESDAY OR EARLY WEDNESDAY THROUGH AROUND MIDDAY WEDNESDAY. DRY HIGH WILL THEN BUILD OVER THE FCST AREA...ENDING SHOWERS AND THUNDERSTORMS JUST IN TIME FOR THANKSGIVING. THROUGH MOST OF THE PERIOD...TEMPERATURES WILL BE MODERATING WITH THE LOW LEVEL SOUTHEASTERLY FLOW. HIGHS WARMING TO THE UPPER 70S AND EVEN SOME LOW 80S MONDAY THROUGH TUESDAY. A LITTLE COOLER WITH THE RAIN ASSOCIATED WITH THE FRONT ON WEDNESDAY. HIGHS IN THE LOW TO MID 70S. COOLER ON THANKSGIVING WITH HIGHS IN THE UPPER 60S TO LOWER 70S. OVERNIGHT LOWS GENERALLY RANGING FROM THE MID/UPPER 50S INTERIOR ZONES TO THE LOWER 60S COASTAL ZONES SATURDAY NIGHT THROUGH TUESDAY NIGHT...THEN SLIGHTLY COOLER BEHIND THE FRONT WEDNESDAY NIGHT WITH LOWS IN THE LOW TO MID 40S ACROSS THE AREA. /77 && .AVIATION (18Z ISSUANCE)...VFR CONDITIONS START THE TAF PERIOD THEN LOWER CLOUDS FOLLOW FOR LATER IN THE PERIOD AS MOISTURE RETURNS IN A DEVELOPING OVERRUNNING PATTERN. WILL BEGIN WITH MVFR CEILINGS NEAR 3 KFT AT 06Z...SLIGHTLY EARLIER AT PNS...WITH MVFR CEILINGS CONTINUING FOR THE REMAINDER OF THE PERIOD. BASED ON SREF PROBABILITIES FOR LOWER CEILINGS AND MODEL SOUNDINGS...HAVE INCLUDED A TEMPO GROUP FROM 10-14Z WITH CEILINGS AT 1 KFT. /29 && .MARINE...A STRONG SURFACE HIGH OVER THE EAST CENTRAL COAST MOVES OFF INTO THE ATLANTIC ON SUNDAY LEAVING A WEAKENING SURFACE RIDGE OVER THE AREA THROUGH TUESDAY. MODERATE TO OCCASIONALLY STRONG EASTERLY WINDS BECOME SOUTHEAST ON SATURDAY THEN SUBSIDE ON SUNDAY WITH A LIGHT ONSHORE FLOW CONTINUING THROUGH TUESDAY. A SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS EARLY NEXT WEEK AND PASSES NORTH OF THE AREA...BRINGING A COLD FRONT THROUGH THE MARINE AREA LATE TUESDAY NIGHT. A MODERATE TO STRONG OFFSHORE FLOW FOLLOWS IN THE WAKE OF THE FRONT ON WEDNESDAY AS STRONG HIGH PRESSURE BUILDS INTO THE REGION. /29 && .FIRE WEATHER...A HIGH OVER THE PIEDMONT WILL MOVE FURTHER EAST TO THE MID ATLANTIC COAST THIS EVENING AND OFF THE EASTERN SEABOARD SATURDAY AND SUNDAY. THIS WILL BRING A SOUTHEAST WIND TO RETURN AND CONTINUE OVER THE WEEKEND. WATER VAPOR SHOULD INCREASE ENOUGH BY THIS AFTERNOON TO BRING RELATIVE HUMIDITY ABOVE CRITERIA THROUGH THE WEEKEND. DISPERSION WILL ALSO BE MODERATE. /77 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 52 71 63 78 / 00 10 10 20 PENSACOLA 53 71 62 77 / 05 10 10 05 DESTIN 55 68 62 73 / 05 10 10 05 EVERGREEN 43 70 56 79 / 00 10 10 10 WAYNESBORO 41 71 58 79 / 00 10 10 20 CAMDEN 41 69 58 77 / 00 05 10 10 CRESTVIEW 46 70 56 77 / 05 10 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 18, 9:17 PM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 917 PM CST FRI NOV 18 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-200300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 917 PM CST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND SATURDAY. EAST TO SOUTHEAST WINDS 15 TO OCCASIONALLY 20 KNOTS OVER THE OFFSHORE WATERS TONIGHT MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SEAS MOSTLY 3 TO 6 FEET TONIGHT. WINDS ARE EXPECTED TO DIMINISH DURING THE DAY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A COLD FRONT WILL CROSS THE MARINE AREA LATE TUESDAY NIGHT AND WEDNESDAY MORNING. NORTHERLY WINDS AROUND 20 KNOTS BEHIND THE FRONT WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE REQUIRED THROUGH THURSDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.